Discussions that mention valium

Addiction & Recovery board


one BIG thing here is that fioricet is NOT a narcotic,its main active ingedient is actually in the barbiturate class of meds,very different from narcotics but still addictive as all get out. how much were you taking per day and for how long prior to stopping? did you taper off or just stop suddenly? how long ago was the last pill? these types of meds affect the brain a bit differently,more like in the benzo frame of set? with the case of barbs,depending upon a few different factors,you can actually have siezures if the doses were high for a long period of time and the drug is not really tapered down before you go off. but if you have been off for a while,even a couple of days,the seizure threat would not really be an issue at this point.

if you could answer those questions i asked,it would really help me to try and help you in the best ways. i do know you will feel the way you are just because your brain is trying to adjust to not having the barbs anymore(they just tend to affect the brain a bit more as a whole than when going off of narcotics). there is also caffiene in there to so that could be a headache issue possibly,but you can suppliment the caffiene in many ways if you are getting any rebound head pain at this point.

the symptoms you are having could be from just not having the things you mentioned just kind of 'suppressed or depressed" anymore,you know what i mean? the butalbital has a much more of a sedative type of effect on the body,kind of like taking a valium would? so this may just dissapate with some time. it wouldn't hurt tho just to see your doc for a check up and tell him about the chest issues. it may or may not be related but should be evaluated if it stays with you more than a few days ya know?

knowing what you were taking(how much and for how long) prior to stopping would kind of also dictate the severity and length of time of the WD symptoms too. i would think that overall,depending, a week or so would be the most impactful as far as WD symptoms. it should be getting better a bit each day over time. if not,you just really do need that check up and at least a strip run on your heart. sometimes other things are going on too at the very same time as other conditions or situations. this just means that what you are experiencing may or may not be related depending upon how long the symptoms persist.

did you have anxiety issues or depression BEFORE you started the fioricet? that also needs to be taken into consideration. hopefully this will pass soon. please keep me posted. Marcia